Osaka Journal of Mathematics

An inverse boundary value problem for the stationary transport equation

Mourad Choulli and Plamen Stefanov

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 36, Number 1 (1999), 87-104.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200788449

Mathematical Reviews number (MathSciNet)
MR1670750

Zentralblatt MATH identifier
0998.35064

Subjects
Primary: 35R30: Inverse problems
Secondary: 35Q99: None of the above, but in this section 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20] 45Q05: Inverse problems 82C70: Transport processes 85A25: Radiative transfer

Citation

Choulli, Mourad; Stefanov, Plamen. An inverse boundary value problem for the stationary transport equation. Osaka J. Math. 36 (1999), no. 1, 87--104. https://projecteuclid.org/euclid.ojm/1200788449


Export citation